# SDR SWAA2022030346964

- Difficulty date: February 23, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 847-867; RBL 24; WL 156 / REMOVED AND REPLACED ON ACB FLOOR TO SIDEWALL SUPPORT SHIELD; RECEIVED NEW ACB FLOOR TO SIDEWALL SUPPORT SHIELD ITEM 7531255. LOCATED AND DRILLED IAW DWG 146A0081 REV A AND SRM 51-40-05. INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT SHIELD AT BS 847-867 RBL 24 IAW DWG 146A0081 REV A AND SRM 51-40-02 80641U 14MAR19
